# SDR SWIA200413516

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 35,346 hours, 44,174 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0055
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 496 hours, 624 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 15 DEGREES ON TAXI, WITH THE FLAP SELECTOR IN THE 15 DETENT, NO MOVEMENT ON FLAP COMMAND OR ON INDICATOR.  REMOVED AND REPLACED FLAP ANNUNCIATOR ASSEMBLY IAW 27-50-05.  OPS CHECKED GOOD.
